# SDR R61A201708080600

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SHEAR PANEL SPLICE CORRODED, FRAMES 87 - 88.  REMOVED AND REPLACED THE SHEAR PANEL SPLICE IAW SRM 51-42-02, 51-40-03, 51-23-04, 51-40-02, 51-23-06, AND 51-40-04.
